Alert archive / Colorado / Tornado Warnings in 2023

Tornado Warning 14, NWS Pueblo, CO

May 31, 2023Kiowa County, Colorado

NWS Pueblo, CO issued this tornado warning at May 31, 2023, 3:29 PM MDT for Kiowa County, Colorado. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2023, 3:29 PM MDT (21:29 UTC)
Expired
May 31, 2023, 3:47 PM MDT
In force
18 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 128 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.5 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2480 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

051 
WFUS55 KPUB 312129
TORPUB
COC061-312200-
/O.NEW.KPUB.TO.W.0014.230531T2129Z-230531T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
329 PM MDT Wed May 31 2023

The National Weather Service in Pueblo has issued a

* Tornado Warning for...
  Central Kiowa County in southeastern Colorado...

* Until 400 PM MDT.
    
* At 329 PM MDT, a severe thunderstorm capable of producing a tornado
  was located near Chivington, or 21 miles north of Lamar, moving
  north at 5 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Chivington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3836 10247 3834 10260 3852 10273 3856 10250
TIME...MOT...LOC 2129Z 173DEG 7KT 3839 10255 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

kam
1 follow-up statement
597 
WWUS55 KPUB 312147
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
347 PM MDT Wed May 31 2023

COC061-312157-
/O.CAN.KPUB.TO.W.0014.000000T0000Z-230531T2200Z/
Kiowa CO-
347 PM MDT Wed May 31 2023

...THE TORNADO WARNING FOR CENTRAL KIOWA COUNTY IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3836 10247 3834 10260 3852 10273 3856 10250
TIME...MOT...LOC 2146Z 173DEG 7KT 3843 10256 

$$

kam

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at May 31, 11:12 AM MDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 31, 11:12 AM MDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1112 AM MDT Wed May 31 2023

.SHORT TERM...(Today and tonight)
Issued at 355 AM MDT Wed May 31 2023

Key Messages:

1) Strong to severe storms are likely across our plains this
afternoon and this evening, with all modes of severe possible,
especially for the far southeastern plains.

2) For the high country, scattered to numerous showers and
thunderstorms are expected today, with heavy rain and gusty winds as
primary risks for higher elevations.

Currently..

Water vapor imagery shows a low pressure system over southern
California, beginning to make its way into southern Nevada. Moist
southwesterly flow aloft is increasing overhead, as the low
continues to advance slowly eastward. Lingering convection over our
far southeastern plains has mostly diminished, though a few
lightning strikes have been noted this hour. Light showers over the
area should continue to push southeastward this morning, with cloud
cover increasing elsewhere. Dewpoints are high, as multiple outflows
have worked their way across the plains and into the terrain
overnight, which should help to set the stage for today's convection.

Rest of Today..

With abundant moisture working its way into the region under deep
southwesterly flow, expecting both more coverage and higher
intensity with today's thunderstorm activity. High res model
guidance continues to show an early start for convection, especially
over portions of our eastern mountains and mountain adjacent plains.
This area is starting out the day with lingering moisture and cloud
cover, so depending on how early we manage to get some clearing, we
could see storms developing as early as noon. The NAM 3k has over
2000 J/kg of CAPE and 1300 J/kg of DCAPE through portions of Pueblo
and Huerfano counties at that time, which could mean an early start
to severe winds across portions of our central plains. Better
chances for all modes of severe will exist across our southern and
southeastern plains later in the afternoon, where nearly 3000 J/kg
of CAPE is forecast to be available, along with at least 25 to 35kt
of bulk shear. SPC has portions of Las Animas and Baca counties
under a slight risk for severe thunderstorms this afternoon and this
evening. Primary risks will be large hail and severe winds, though
there will be risk for tornadoes and landspouts as well, especially
along any outflow or moisture boundaries that manage to setup later
in the afternoon and evening.

Another risk with today's convection will be the potential for
torrential rainfall, especially for urban areas, burn scars, and
areas that are still saturated from Tuesday's activity. PWATs are
over 150% of normal this afternoon, when our region will also fall
under the most favorable area of diffluence aloft. The WPC has our
southeastern plains under a slight risk for excessive rainfall, with
a mention of potential rainfall rates in excess of 1.5 inches per
hour. The rest of our plains, to include the I-25 corridor, along
with the eastern mountains and portions of Teller county, also fall
under a marginal risk for excessive rainfall today.

Tonight..

Showers and thunderstorms begin to clear from northwest to
southeast, with our central mountains clearing soon after sunset and
our southeastern plains potentially holding on to showers and weak
storms through the early morning hours of tomorrow. Overnight lows
stay mild, under mostly cloudy skies.

.LONG TERM...(Thursday through Tuesday)
Issued at 355 AM MDT Wed May 31 2023

Key messages:

1) Chance for severe thunderstorms across the far southeast corner
of the state on Thursday, with widespread showers and thunderstorms
elsewhere. Daily chance for rain and storms through the extended
period.

2) Potential for excessive rainfall each day over the weekend and
into the next week.

Thursday...The upper low tracks over the Four Corners during the
morning as it starts to weaken and fill in, then slides up into WY
as a secondary low or piece of energy moves into AZ. Convection will
linger through the morning due to decent bulk shear of 35-40 kts and
available llvl moisture, then become widespread through the
afternoon and evening with heating and increasing CAPE. The best
CAPE, around 2500 j/kg, will be found over the southeast corner of
the state, where SPC has drawn a Marginal area for severe
thunderstorm potential. The remainder of the plains is forecast to
develop around 1500 j/kg of CAPE so widespread convection is
anticipated, and WPC has also included a Marginal area for excessive
rainfall over the southeast corner as well as for the higher terrain
and northwestern CO. Temps are forecast to be slightly cooler, with
highs in the mid 60s to lower 70s for the high valleys, and 70s to
around 80F for the plains.

Friday through Sunday...A large, ill-defined area of low pressure
will park over the Intermountain West and Great Basin over the
weekend, allowing a weak but persistent easterly flow to develop
across the region. This will mean a daily chance of widespread
showers and thunderstorms, though severe thunderstorms are not
expected at this time. Instead, excessive rainfall will become a
concern as the influx of moisture bumps PWAT levels to 150-200% of
normal. Area burn scars, as well as high flowing rivers, will need
to be monitored. As for temps, plan on below normal readings for
this time of year, with highs in the 60s for the high valleys, and
across the plains 70s on Fri dropping into the 60s to lower 70s for
Sat and Sun.

Monday and Tuesday...Long range models are now trying to bring
another upper closed low onshore across southern CA on Mon, with
temporary ridging developing ahead of it once again over NM, CO and
the Panhandles. Abundant llvl moisture will still be in place so
daily convection is expected, but temps will start to warm back up
both days, nearing seasonal normals by Tue. Moore

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1109 AM MDT Wed May 31 2023

VFR condition are likely for the next 24 hours for all 3 taf sites
KPUB, KALS and KCOS. Winds will be primarily diurnally driven. The
only concern today is passing showers/tsra this afternoon and
early evening. The overall best chance of thunder will be over
KALS, with a lesser chance at KALS and isold activity at best over
KPUB. Any storms in the vcnty of the TAF sites could caused gusty
outflow winds.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...EHR
LONG TERM...MOORE
AVIATION...HODANISH
Hazardous weather outlook, May 31, 10:37 AM MDT, 4 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1037 AM MDT Wed May 31 2023

COZ058>089-093>099-011645-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1037 AM MDT Wed May 31 2023

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...Today and Tonight

Locally heavy rain will be possible today over all of the
mountains and valleys of southern Colorado. Rainfall amounts of up
to a half of an inch will be possible with the strongest storms.
If heavy rain falls on one of the many burn scars across the
region, then flash flooding may occur. In addition to the heavy
rain, areas of small hail, which could accumulate on roadways,
will be possible. If traveling in the mountains today, be alert
for rocks on the roadways and possible flash flooding.

There will be a chance of isolated marginally severe storms along
with locally heavy rain this afternoon across the plains. The
greatest chance for severe thunderstorm activity will be along the
Colorado and Kansas border, and along the Colorado and New Mexico
border. Hail up to 1 inch in diameter will be possible along with
wind gusts to 60 mph. Local flash flooding will be possible,
especially in areas which saw heavy rain yesterday.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms are expected across the entire area on
Thursday, with the main threats being wind gusts to 50 mph, small
hail and cloud to ground lightning. There is the potential for
severe thunderstorms over the far southeast corner of Colorado,
producing wind gusts up to 60 mph and hail up to one and a half
inches in diameter. As moisture increases across the area, periods
of heavy rain and excessive rainfall will become a concern
starting on Thursday, and lasting over the weekend.

The weather pattern will remain quite unsettled over the weekend,
and locally heavy rain will be likely, In addition, strong storms
will continue to be a threat, but the intensity of the storms may
be less due to the cooler temperatures.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

Hodanish

In the hours before

Special weather statement, May 31, 10:05 AM MDT, 5 hours 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1005 AM MDT Wed May 31 2023

COZ072-074-087-311630-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
1005 AM MDT Wed May 31 2023

...A strong thunderstorm will impact portions of south central
Huerfano and northeastern Costilla Counties, including the Spring
Burn scar, through 1030 AM MDT...

At 1003 AM MDT, Doppler radar was tracking a strong thunderstorm over
southwestern Spring Burn Scar south of Highway 160 in Huerfano
county, moving northeast at 20 mph.

This storm was producing brief heavy rain and hail

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Spring Burn Scar north of Highway 160 and La Veta around 1020 AM
  MDT.

Other locations in the path of this storm include eastern Spring Burn
Scar south of Highway 160 in Costilla county and La Veta Pass.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3738 10507 3749 10523 3775 10515 3759 10487
TIME...MOT...LOC 1603Z 205DEG 16KT 3749 10513

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 31, 1:17 PM MDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Pueblo CO
117 PM MDT Wed May 31 2023

COZ089-093-311945-
Crowley County CO-La Junta Vicinity/Otero County CO-
117 PM MDT Wed May 31 2023

...A strong thunderstorm will impact portions of northeastern Otero
and southeastern Crowley Counties through 145 PM MDT...

At 117 PM MDT, Doppler radar was tracking a strong thunderstorm over
Swink, or near La Junta, moving north at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Junta, North La Junta, Swink and Cheraw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3794 10355 3798 10369 3826 10361 3819 10340
TIME...MOT...LOC 1917Z 195DEG 16KT 3802 10358

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, May 31, 1:35 PM MDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
135 PM MDT Wed May 31 2023

COZ097-312000-
Las Animas Vicinity/Bent County CO-
135 PM MDT Wed May 31 2023

...A strong thunderstorm will impact portions of northeastern Bent
County through 200 PM MDT...

At 135 PM MDT, Doppler radar was tracking a strong thunderstorm near
Hasty, or 20 miles west of Lamar, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hasty, McClave, John Martin Reservoir and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3792 10297 3803 10313 3826 10296 3812 10275
TIME...MOT...LOC 1935Z 213DEG 17KT 3805 10299

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, May 31, 2:31 PM MDT, 58 minutes before
Special Weather Statement
National Weather Service Pueblo CO
231 PM MDT Wed May 31 2023

COZ095>098-312130-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
231 PM MDT Wed May 31 2023

...A strong thunderstorm will impact portions of northwestern
Prowers, eastern Kiowa and northeastern Bent Counties through 330 PM
MDT...

At 231 PM MDT, Doppler radar was tracking a strong thunderstorm near
Neegronda Reservoir, or 14 miles northwest of Lamar, moving northeast
at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Neegronda Reservoir around 250 PM MDT.

Other locations in the path of this storm include Sweetwater
Reservoir, Queens Reservoir, Neeoshe Reservoir and Chivington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3812 10263 3821 10297 3855 10269 3842 10233
TIME...MOT...LOC 2031Z 214DEG 17KT 3823 10280

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, May 31, 2:32 PM MDT, 57 minutes before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT Wed May 31 2023

COZ096-098-312115-
Lamar Vicinity/Prowers County CO-Eastern Kiowa County CO-
232 PM MDT Wed May 31 2023

...A strong thunderstorm will impact portions of northeastern Prowers
and southeastern Kiowa Counties through 315 PM MDT...

At 232 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bristol, or 17 miles east of Lamar, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Prowers and southeastern Kiowa Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3795 10228 3818 10249 3849 10216 3838 10204
      3812 10205
TIME...MOT...LOC 2032Z 214DEG 17KT 3818 10231

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

kam
Special weather statement, May 31, 3:16 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
316 PM MDT Wed May 31 2023

COZ095>098-312200-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Western Kiowa County CO-Eastern Kiowa County CO-
316 PM MDT Wed May 31 2023

...Strong thunderstorms will impact portions of northern Prowers,
Kiowa and northeastern Bent Counties through 400 PM MDT...

At 315 PM MDT, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 6 miles
north of Haswell to 12 miles west of Sweetwater Reservoir to near
Chivington to near Holly. Movement was northeast at 25 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and nickel size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Holly, Eads, Granada, Sheridan Lake, Hartman, Haswell, Neeoshe
Reservoir, Chivington, Brandon, Towner, Bristol, Sweetwater
Reservoir, Neegronda Reservoir and Queens Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3819 10256 3815 10314 3837 10320 3853 10322
      3853 10317 3861 10317 3861 10205 3789 10204
TIME...MOT...LOC 2115Z 204DEG 21KT 3854 10316 3834 10301 3840 10254
3809 10213

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 6:19 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 30, 6:19 PM MDTSevere Thunderstorm WarningPUBProwers26 min
May 30, 6:44 PM MDTSevere Thunderstorm WarningPUBProwers31 min
May 30, 6:47 PM MDTSpecial Weather StatementPUBBaca28 min
May 30, 7:12 PM MDTFlash Flood WarningPUBProwers3 hr
May 31, 10:05 AM MDTSpecial Weather StatementPUBHuerfano25 min
May 31, 1:17 PM MDTSpecial Weather StatementPUBOtero28 min
May 31, 1:35 PM MDTSpecial Weather StatementPUBBent25 min
May 31, 1:40 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero50 min
May 31, 1:51 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers39 min
May 31, 2:11 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa34 min
May 31, 2:26 PM MDTTornado WarningPUBBent, Kiowa34 min
May 31, 2:31 PM MDTSpecial Weather StatementPUBKiowa59 min
May 31, 2:32 PM MDTSpecial Weather StatementPUBProwers43 min
May 31, 2:43 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa32 min
May 31, 2:55 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers50 min
May 31, 3:16 PM MDTSpecial Weather StatementPUBKiowa44 min
May 31, 3:58 PM MDTSpecial Weather StatementPUBKiowa62 min

Nearby

Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.